Osaka Journal of Mathematics

A structure theorem of compact complex parallelizable pseudo-Kähler solvmanifolds

Takumi Yamada

Full-text: Open access


In this paper, we prove that the Mostow fibration of a compact complex parallelizable pseudo-Kähler solvmanifold is a complex torus bundle over a complex torus.

Article information

Osaka J. Math., Volume 43, Number 4 (2006), 923-933.

First available in Project Euclid: 11 December 2006

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 53C15: General geometric structures on manifolds (almost complex, almost product structures, etc.)
Secondary: 53D05: Symplectic manifolds, general 32M10: Homogeneous complex manifolds [See also 14M17, 57T15]


Yamada, Takumi. A structure theorem of compact complex parallelizable pseudo-Kähler solvmanifolds. Osaka J. Math. 43 (2006), no. 4, 923--933.

Export citation


  • L.C. de Andrés, M. Fernández, M. de León and J.J. Mencía: Some six dimensional compact symplectic and complex solvmanifolds, Rend. Mat. Appl. (7) 12 (1992), 59--67.
  • A. Borel and R. Remmert: Über kompakte homogene Kählersche Mannigfaltigkeiten, Math. Ann. 145 (1961/1962), 429--439.
  • J. Dorfmeister and Z.-D. Guan: Classification of compact homogeneous pseudo-Kähler manifolds, Comment. Math. Helv. 67 (1992), 499--513.
  • M. Fernández, M. de León and M. Saralegui: A six dimensional compact symplectic solvmanifold without Kähler structures, Osaka J. Math 33 (1996), 19--35.
  • P. Griffiths and P. Morgan: Rational Homotopy Theory and Differential Forms, Birkäuser, Boston, Progress in Math. 16, 1981.
  • D. Guan: A splitting theorem for compact complex homogeneous space with a symplectic structure, Geom. Dedicata. 63 (1996), 217--225.
  • V.K.A.M. Gugenheim and D.C. Spencer: Chain homotopy and the de Rham theory, Proc. Amer. Math. Soc. 7 (1956), 144--152.
  • F. Hirzebruch: Topological Methods in Algebraic Geometry 3rd enl. ed. Springer-Verlag, 1966.
  • A.T. Huckleberry: Homogeneous pseudo-Kählerian manifolds: a Hamiltonian viewpoint, Note Mat. 10 (1990), suppl. 2, 337--342.
  • Y. Matsushima: Sur les espaces homogènes kählériens d'un groupe de Lie réductif, Nagoya Math. J. 11 (1957), 53--60.
  • I. Nakamura: Complex parallelisable manifolds and their small deformations, J. Differential Geom. 10 (1975), 85--112.
  • Y. Sakane: On compact complex parallelisable solvmanifolds, Osaka J. Math. 13 (1976), 187--212.
  • H.C. Wang: Complex parallizable manifolds, Pro. Amer. Math. Soc. 5 (1954), 771--776.
  • J. Winkelmann: Complex Analytic Geometry of Complex Parallelizable Manifolds, Mém. Soc. Math. Fr. (N.S.) 72--73, 1998.
  • J. Winkelmann: Flat vector bundles over parallelizable manifolds, Forum Math. 13 (2001), 795--815.
  • T. Yamada: A construction of compact pseudo-Kähler solvmanifolds with no Kähler structures, Tsukuba J. Math. 29 (2005), 79--109.
  • T. Yamada: A pseudo-Kähler structure on a compact non-toral complex parallelizable solvmanifolds, Geom. Dedicata. 112 (2005), 115--122.
  • T. Yamada: Mathieu theorem of the Dolbeault cohomology group of compact indefinite Kähler manifold, preprint.
  • D. Yan: Hodge structure on symplectic manifolds, Adv. in Math. 120 (1996), 143--154.